MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X20MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 75X20MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 867419
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Loss of Range of Motion (2032)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced significant stiffness with essentially no motion post revision tka for stiffness.Surgeon is not sure why patient is so stiff as no infection is present based on labs and frozen section.All components were removed.Femoral sleeve was not ingrown almost 5 months post op.There was no radiographic indication that component would be loose.Tibial components were subsequently removed to lower the joint line as the patella was impinging the insert after revising the femur.This is likely a result of shortening of the patellar tendon due to lack of motion.Tibial sleeve was only partially ingrown.No delay nor patient harm was noted.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).

Brand Name
UNIVERSAL STEM 75X20MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23709391
Report Number1818910-2025-21123
Device Sequence Number10641476
Product Code JWH
UDI-Device Identifier10603295217855
UDI-Public(01)10603295217855(17)340731(10)M69U41
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number867419
Device Lot NumberM69U41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM.; ATUN TIB SLV M/L 45MM FULL POR.; ATUNE PRESSFIT STR STEM20X60MM.; ATUNE REV RP TIB BASE SZ 7 CEM.; CONTROL CABLE W/CABLE SLEEVE.; LPS DISTAL FEM COMP XXSM LT.; LPS FEM TO SLEEVE ADAPTER +5.; UNIVERSAL FEM SLV FUL POR 40MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight68 KG